# SDR DALA2024032503748

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 98,022 hours, 25,724 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Dirty
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 DOOR 2L INITIALLY SHOWED AS ARMED DURING TAXI SLIDE LIGHT WENT OUT AND KNUCKLE KNOCKER NOT EXTENDED. CORRECTIVE ACTION: CLEARED DEBRIS FROM SENSOR. PER B757 M/M 52-71 OPS CHK NML. ALL INDICATIONS PRESENT. (5777612)
